# SDR 96ZZZX3511

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 680 BETWEEN RIGHT STR 15 AND STR 16, THERE IS A 5 INCH CRACK IN THE FRAME SHEAR TIE THROUGH ATTACH FASTENER.  FABRICATED AND INSTALLED REPAIR SHEAR TIE PER SRM 53-10-4 AND SRM 51-30-2.
